RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1995, Volume 223, Pages 148–161 (Mi znsl4385)  

This article is cited in 1 scientific paper (total in 1 paper)

Combinatorial and algorithmic methods

Distribution of cycle lengths of infinite permutations

N. V. Tsilevich

Saint-Petersburg State University

Abstract: The aim of this paper is to show that the well-studied families of GEM and Poisson–Dirichlet measures may be obtained as distributions of normalized cycle lengths on the space of vitual pemutations (i.e., elements of a projective limit of symmetric groups). Two characterizations of Ewens distibutions are given. Bibliography: 9 titles.

Full text: PDF file (555 kB)

English version:
Journal of Mathematical Sciences (New York), 1997, 87:6, 4072–4081

Bibliographic databases:

UDC: 519.217+517.986
Received: 10.10.1994

Citation: N. V. Tsilevich, “Distribution of cycle lengths of infinite permutations”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part I, Zap. Nauchn. Sem. POMI, 223, POMI, St. Petersburg, 1995, 148–161; J. Math. Sci. (New York), 87:6 (1997), 4072–4081

Citation in format AMSBIB
\Bibitem{Tsi95}
\by N.~V.~Tsilevich
\paper Distribution of cycle lengths of infinite permutations
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~I
\serial Zap. Nauchn. Sem. POMI
\yr 1995
\vol 223
\pages 148--161
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1374318}
\zmath{https://zbmath.org/?q=an:0909.60011|0887.60011}
\transl
\jour J. Math. Sci. (New York)
\yr 1997
\vol 87
\issue 6
\pages 4072--4081
\crossref{https://doi.org/10.1007/BF02355803}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4385
  • http://mi.mathnet.ru/eng/znsl/v223/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bourgade P., Nikeghbali A., Rouault A., “Ewens Measures on Compact Groups and Hypergeometric Kernels”, Seminaire de Probabilites XLIII, Lecture Notes in Mathematics, 2006, 2011, 351–377  crossref  zmath  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:164
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020